Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 845843, 4 pages
http://dx.doi.org/10.1155/2013/845843
Research Article

Lie Group Analysis of a Forced KdV Equation

1Department of Mathematical Sciences, International Institute for Symmetry Analysis and Mathematical Modelling, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa
2Department of Mathematics and Computer Science, National University of Lesotho, P.O. Roma 180, Lesotho

Received 26 January 2013; Accepted 26 February 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Motlatsi Molati and Chaudry Masood Khalique. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yinghui He, “Exact Solutions for -Dimensional Nonlinear Fokas Equation Using Extended F-Expansion Method and Its Variant,” Mathematical Problems in Engineering, vol. 2014, pp. 1–11, 2014. View at Publisher ยท View at Google Scholar